# SDR YENA2025022100180

- Difficulty date: February 20, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N2188J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11955
- Aircraft time: 2,410 hours, 465 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1621, LHR-BOS. (ETOPS) 'ENG 1 FIRE LOOP A FAULT; RESET FDU PER AMM 26-12-34 ENG 1 FIRE TEST PASSED MX4 UPDATED PLACARD REMOVED.
